# SDR ASAA2014012612493

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 20,404 hours, 6,276 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECALL, CABIN ZONE TEMP LIGHT ILLUMINATED. DURING RESET,  MASTER CAUTION LIGHT EXTINGUISHED.  ACFT GROUNDED. PERFORMED A BITE TEST OF TEMPERATURE CONTROLLER IAW AMM 21-61-00-700-806-002.  NO FAULTS NOTED.
